DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Levophed (Norepinephrine) - Blood Pressure Increased - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Blood Pressure Increased (1)

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Levophed (Norepinephrine) where reactions include blood pressure increased. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Levophed side effects in 75 year old male

Reported by a health professional (non-physician/pharmacist) from United States on 2012-06-25

Patient: 75 year old male

Reactions: Blood Pressure Increased, Chest Pain, Incorrect Dose Administered by Device

Drug(s) suspected as cause:
Levophed

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017